# SDR SIMA2012055009

- Difficulty date: February 23, 2012
- Submitted: February 24, 2012
- Operation: Air carrier
- Aircraft: N845AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145685
- Aircraft time: 22,304 hours, 20,259 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070009520
- Condition: Damaged
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 3070 THE CREW FOUND THE CAPTAIN’S FLASHLIGHT HOLDER DAMAGED.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED CAPTAIN'S FLASHLIGHT ASSY IAW ERJ 140 AMM CHAPTER 33-50-16 OPERATIONAL CHECK GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
